I had my ablation last Thursday, 3/26/15 and my EP found out that it was AVNRT when he went in there. He tried to get a response from the top part of the heart, but nothing. Then onto the second part, no response. Then finally towards the middle bottom, he was able to get a response. He was able ablate it, but somehow a tissue pocket form on the bottom of my heart and it caused a lesion after the ablation. So my EP stopped the procedure after 2.5 hours, my heart was so irritated and swollen from the procedure that my HR was up to 140-160s by the time I was out. I had to stay overnight for observation, but my HR was fluctuating from 80s to 150s. My EP gave me three days of Prednisone to resolve the inflammation of my heart. I also took 600mg of Ibuprofen to relieve some of the swelling of my heart.
I was discharged the next day with a 120s HR and normal BP, for the next couple of days I felt what I thought was SVT or maybe Tach. I am not sure. It comes and goes. I was able to get up and walk around after the 3rd day. I went for a follow-up to see my EP this past Wednesday and he was concerned about my elevated HR which was around 150s at the time. So he prescribed me 25mg of Metoprolol and it did help a bit. After taking this medication, I started having skipped beats/paused beats and some runs of SVT for few seconds.
Today is the 8th day since my ablation, am I suppose to feel like this? Do I need another ablation soon to correct my rapid heart rate? I will see my EP again next week to see what he can do to calm my heart rate and what are other options. This is really scaring me as I cannot concentrate on my life and kids.